MathSciNet Relay Station
MathSciNet bibliographic data
MR2188170 47H10 (54H25)
Park, Sehie Recent results in analytical fixed point theory. Nonlinear Anal. 63 (2005), no. 5-7, 977–986.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement